×

zbMATH — the first resource for mathematics

Some 4-valent, 3-connected, planar, almost pancyclic graphs. (English) Zbl 0357.05040

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bondy, J.A., Pancyclic graphs I, J. combinatorial theory, 11, 80-84, (1971) · Zbl 0183.52301
[2] Malkevitch, J., On the lengths of cycles in planar graphs, (), 191-195
[3] Ore, O., The four-color problem, (1967), Academic Press NY · Zbl 0149.21101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.